Journal of Differential Geometry

Suspension flows are quasigeodesic

Diane Hoffoss

Full-text: Open access

Abstract

A hyperbolic 3-manifold M which fibers over the circle admits a flow called the suspension flow. We show that such a flow can be isotoped to be uniformly quasigeodesic in the hyperbolic metric on M; i.e., the flow lines lifted to hyperbolic space are K-bilipschitz embeddings of {$\Bbb R$} $K$ > fixed.

Article information

Source
J. Differential Geom., Volume 76, Number 2 (2007), 315-248.

Dates
First available in Project Euclid: 25 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1180135678

Digital Object Identifier
doi:10.4310/jdg/1180135678

Mathematical Reviews number (MathSciNet)
MR2330414

Zentralblatt MATH identifier
1125.53068

Citation

Hoffoss, Diane. Suspension flows are quasigeodesic. J. Differential Geom. 76 (2007), no. 2, 315--248. doi:10.4310/jdg/1180135678. https://projecteuclid.org/euclid.jdg/1180135678


Export citation